| Catalog Number |
011504 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "during a cystoscopy with deflux injection procedure the syringe containing gel broke off the needle head on ad ministration.Surgeon requested another implant.A second & third implant was provided per surgeon request and administered by him.The defective implant was documented as "damaged" and pieces given to management for follow-up with manufacturer." multiple attempts for additional information have been requested from the complainant have been unsuccessful at the time of this report.Complaint received as a medwatch report.Mdr report#: mw5184023.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.